Almost G-contact metric manifold

International Journal of Maps in Mathematics - IJMM

View Publication Info
Field Value
Title Almost G-contact metric manifold
Creator Gherici, Beldjilali
Description In this paper, starting from only a global basis of vector fields, we construct a class of almost contact metric manifolds and we give concrete example. Next, we study some essential types belonging to this class on dimension 3 and we construct several examples.
Publisher Bayram Şahin
Date 2019-09-18
Type info:eu-repo/semantics/article
Format application/pdf
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 2 (2019): International Journal of Maps in Mathematics; 175-186
Language eng
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library